Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 12:31 PM CDT for Miller County, Morgan County, Missouri. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 12:31 PM CDT (17:31 UTC)
- Expired
- Apr 3, 2007, 1:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 12:33 PM CDT | HAIL 0.75 | Eldon, MO | |
| Apr 3, 12:33 PM CDT | HAIL 1.25 | 5 N Lake Ozark, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 11:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 031731 SVRSGF MOC131-141-031830- /O.NEW.KSGF.SV.W.0033.070403T1731Z-070403T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1231 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MORGAN COUNTY IN CENTRAL MISSOURI... MILLER COUNTY IN CENTRAL MISSOURI... * UNTIL 130 PM CDT. * AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR LAURIE...OR 14 MILES SOUTH OF VERSAILLES...AND MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKELAND BY 1250 PM CDT. ELDON BY 1255 PM CDT. THE TOWNS OF ROCKY MOUNT...BAGNELL...AURORA SPRINGS...TUSCUMBIA... ETTERVILLE...MARYS HOME AND SAINT ELIZABETH ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. LAT...LON 3830 9298 3820 9291 3823 9220 3843 9250 $$ HATCH
4 follow-up statements
000 WWUS53 KSGF 031735 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1236 PM CDT TUE APR 3 2007 MOC131-141-031830- /O.CON.KSGF.SV.W.0033.000000T0000Z-070403T1830Z/ MILLER MO-MORGAN MO- 1236 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR SOUTHEASTERN MORGAN AND NORTHERN MILLER COUNTIES... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR LAURIE...OR 12 MILES NORTHWEST OF OSAGE BEACH...AND MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKELAND BY 1245 PM CDT. 7 MILES SOUTH OF ELDON BY 1250 PM CDT. THE TOWNS OF BAGNELL...AURORA SPRINGS...TUSCUMBIA...MARYS HOME AND SAINT ELIZABETH ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR CENTRAL MISSOURI. LAT...LON 3831 9291 3820 9291 3823 9220 3843 9250 $$ HATCH
000 WWUS53 KSGF 031752 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1252 PM CDT TUE APR 3 2007 MOC141-031802- /O.CAN.KSGF.SV.W.0033.000000T0000Z-070403T1830Z/ MORGAN MO- 1252 PM CDT TUE APR 3 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR CENTRAL MISSOURI. LAT...LON 3832 9270 3821 9269 3823 9220 3843 9250 $$ MOC131-031830- /O.CON.KSGF.SV.W.0033.000000T0000Z-070403T1830Z/ MILLER MO- 1252 PM CDT TUE APR 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR NORTHERN MILLER COUNTY... AT 1251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR LAKELAND...OR NEAR OSAGE BEACH...AND MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTH OF ELDON BY 100 PM CDT. THE TOWNS OF AURORA SPRINGS...TUSCUMBIA...MARYS HOME AND SAINT ELIZABETH ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT TUESDAY AFTERNOON FOR CENTRAL MISSOURI. LAT...LON 3832 9270 3821 9269 3823 9220 3843 9250 $$ HATCH
000
WWUS53 KSGF 031758
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT TUE APR 3 2007
MOC131-031830-
/O.CON.KSGF.SV.W.0033.000000T0000Z-070403T1830Z/
MILLER MO-
1257 PM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR MILLER COUNTY...
AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR BAGNELL...OR NEAR OSAGE BEACH...AND
MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF MILLER
COUNTY...INCLUDING THE TOWNS OF ULMAN...TUSCUMBIA AND SAINT
ELIZABETH.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
AT 1233 HALF DOLLAR SISE HAIL WAS REPORTED WITH THIS STORM NEAR LAKE
OF THE OZARKS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR CENTRAL MISSOURI.
LAT...LON 3827 9271 3806 9256 3807 9219 3831 9220
3836 9248
$$
HATCH000
WWUS53 KSGF 031805
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT TUE APR 3 2007
MOC131-031830-
/O.CON.KSGF.SV.W.0033.000000T0000Z-070403T1830Z/
MILLER MO-
105 PM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR MILLER COUNTY...
AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR KAISER...OR NEAR OSAGE BEACH...AND
MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF IBERIA BY 115 PM CDT.
THE TOWNS OF ULMAN AND SAINT ELIZABETH ARE IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR WEST CENTRAL MISSOURI.
LAT...LON 3827 9271 3806 9256 3807 9219 3831 9220
3836 9248
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:35 AM CDT, 5 hours 56 minutes earlier.
Area forecast discussion, Apr 3, 6:35 AM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 AM CDT TUE APR 3 2007 ...UPDATED AVIATION... .DISCUSSION... STRONG WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT OVER THE AREA HAS HELD OVERNIGHT TEMPERATURES IN THE MID AND UPPER 60S...EVEN IN ABSENCE OF CLOUD COVER. STRATUS IS STRUGGLING TO DEVELOP OVER OUR WESTERN COUNTIES AS IT CONTINUES TO MIX WITH DRIER AIR FROM ABOVE AND BELOW. IN THE VERY NEAR TERM...THE LATEST NAM BUFFER SOUNDINGS SHOW THAT STRATUS WILL FINALLY OVERCOME BATTLE WITH INHERENT DRY AIRMASS SHORTLY AFTER SUNRISE. ALSO...BASED ON NAM SOUNDINGS AND MOVEMENT OF THE FRONT...EXPECT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP A BIT SOONER THAN THE NORMAL MID AFTERNOON TIME FRAME. BY AROUND 9 AM...LOOKS LIKE WEAK CAP WILL HAVE DIMINISHED ENOUGH FOR FREE CONVECTION. SO ONCE THE COLD FRONT IMPINGES ON THIS ENVIRONMENT...STORMS SHOULD HAVE LITTLE DIFFICULTY WITH HAIL PRODUCTION AS MID LEVEL LAPSE RATES ARE VERY STEEP AND OVERALL THERMAL PROFILE STILL LOOKS FAVORABLE FOR LARGE HAIL. WITH SUCH STRONG INSTABILITY AND INCREASING WINDS ALOFT...COULD SEE SOME POTENTIAL FOR DOWNBURST WINDS...ESPECIALLY AHEAD OF THE FRONT DURING THE AFTERNOON WHEN MIXING IS STRONGEST. ALTHOUGH THE VERTICAL WIND PROFILE IS NOT REAL IMPRESSIVE...LOW LEVEL HELICITIES WILL BE MARGINALLY STRONG ENOUGH FOR AN ISOLATED TORNADO THREAT...ESPECIALLY ALONG AND IMMEDIATELY AHEAD OF THE FRONT AND ALONG ANY OUTFLOW BOUNDARIES THAT MAY DEVELOP. STRONG COLD ADVECTION SETS IN BEHIND THE FRONT OVER OUR NORTHWEST COUNTIES LATE THIS MORNING BEFORE SPREADING RAPIDLY ACROSS THE AREA BY LATE AFTERNOON...AS AN UNUSUALLY STRONG CANADIAN HIGH PRESSURE SYSTEM SPILLS SOUTHWARD ACROSS THE PLAINS AND MISSOURI VALLEY. TEMPERATURES SHOULD AVERAGE AROUND THE MID/UPPER 30S ACROSS THE AREA BY EARLY WEDNESDAY MORNING...HOWEVER NORTHWEST WINDS OF 10-15 MPH SHOULD LIMIT FROST POTENTIAL. BY WEDNESDAY NIGHT...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL LIKELY ALLOW TEMPERATURES TO FALL TO THE FREEZING MARK AT MOST LOCATIONS FOR AT LEAST SEVERAL HOURS DURING THE NIGHT. MODEL RUNS HAVE BEEN PRETTY CONSISTENT WITH BRINGING AN UPPER LEVEL DISTURBANCE ACROSS THE CENTRAL PLAINS AND OZARKS THURSDAY NIGHT. FORECAST SOUNDINGS AS WELL AS THICKNESS PROGS SHOW POTENTIAL FOR FROZEN PRECIP. FOR NOW...WILL CARRY A RAIN/SNOW MIX THURSDAY NIGHT. MOISTURE AVAILABILITY MAY BE LIMITED SO WILL KEEP PROBABILITIES AROUND 25-30 PERCENT. UPPER LEVEL PATTERN APPEARS TO BE LOCKING INTO A LARGE AND DEEP TROUGH OVER THE CENTRAL AND EASTERN CONUS WITH RIDGING OVER THE WESTERN U.S. THIS COULD MEAN CONTINUED BELOW NORMAL TEMPERATURES THROUGH EARLY NEXT WEEK. TERRY && .AVIATION... FOR THE 12Z KSGF/KJLN TAFS...MAIN CONCERN FOR THIS TAF PERIOD WILL BE FRONTAL PASSAGE LATE THIS MORNING INTO THE EARLY AFTERNOON...AND POTENTIAL FOR CONVECTION. STRONG AND GUSTY SOUTHWEST WINDS CONTINUE OUT AHEAD OF THE FRONT...WHICH IS ALLOWING MOISTURE TO BE PULLED INTO THE REGION. A LOW LEVEL STRATUS DECK AT 3000 FEET HAS FORMED AT THE KJLN TAF SITE WITHIN THIS MOISTURE. THIS DECK WILL CONTINUE TO SPREAD EAST THIS MORNING INTO THE KSGF TAF SITE. A STRONG CAP IS IN PLACE OVER THE TAF SITES...AND THERE IS STILL SOME QUESTION ABOUT WHETHER OR NOT THE CAP WILL BE BROKEN AND WHETHER OR NOT THUNDERSTORMS WILL DEVELOP WITH THE PASSAGE OF THE FRONT. SINCE THERE IS STILL UNCERTAINTY IN THE THUNDER CHANCES...HAVE INCLUDE VCTS AT BOTH TAF SITES. BEHIND THE FRONT THE WINDS WILL SWITCH TO THE NORTHWEST AND WILL CONTINUE TO BE GUSTY THROUGH THE DAYLIGHT HOURS. THE WINDS WILL WEAKEN TO AROUND 10KT FOR THE REST OF THE TAF PERIOD. AFTER THE FRONT PASSES THE CLOUDS WILL BEGIN TO DECREASE WITH SKIES BECOMING CLEAR OVERNIGHT. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 3, 11:30 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT TUE APR 3 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 AM CDT TUE APR 3 2007
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS... SOME MAY PRODUCE:
HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND POSSIBLY A TORNADO OR TWO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL BEGIN TO AFFECT CENTRAL MISSOURI MID
DAY...WITH SEVERE THUNDERSTORMS EVENTUALLY BUILDING SOUTHWARD INTO
THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON HOURS.
DISCUSSION:
SEVERE THUNDERSTORMS OVER CENTRAL MISSOURI WILL INCREASE IN
COVERAGE AND DEVELOP SOUTHWARD INTO THE MISSOURI OZARKS THIS
AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
HAIL...POSSIBLY AS LARGE AS TENNIS BALLS THIS AFTERNOON. IN
ADDITION TO LARGE HAIL...THE THREAT FOR LOCALLY DAMAGING WINDS AND
POSSIBLY A TORNADO WILL INCREASE THIS AFTERNOON...PARTICULARLY
SOUTHEAST OF AN OSAGE BEACH TO JOPLIN LINE.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...NON THUNDERSTORM
WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS
AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA...ESPECIALLY SOUTHAST OF A WARSAW TO PITTSBURG
KANSAS LINE.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
TERRY/IZZIIn the hours before
Local storm report, Apr 3, 11:41 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL LINCOLN 38.39N 93.33W
04/03/2007 E0.75 INCH BENTON MO CO-OP OBSERVER
PENNY HAIL COVERING GROUND
&&
LDOOLEYSpecial weather statement, Apr 3, 11:53 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 AM CDT TUE APR 3 2007 MOZ078-031730- CEDAR- 1153 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR CEDAR COUNTY UNTIL 1230 PM CDT... AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF EL DORADO SPRINGS...AND MOVING EAST AT 35 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. HATCH
Local storm report, Apr 3, 12:03 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HAIL EL DORADO SPRINGS 37.88N 94.02W
04/03/2007 E0.75 INCH CEDAR MO AMATEUR RADIO
&&
DSALocal storm report, Apr 3, 12:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL STOVER 38.44N 92.99W
04/03/2007 E0.75 INCH MORGAN MO EMERGENCY MNGR
HAIL REPORTED BY EMERGENCY MANAGER
&&
LDOOLEYLocal storm report, Apr 3, 12:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL BARNETT 38.38N 92.67W
04/03/2007 E1.25 INCH MORGAN MO AMATEUR RADIO
AMATEUR RADIO REPORTED
&&
LDOOLEYLocal storm report, Apr 3, 12:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL 5 N CLIMAX SPRINGS 38.17N 93.05W
04/03/2007 E1.00 INCH CAMDEN MO PUBLIC
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:13 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 62 min |
| Apr 3, 11:36 AM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 54 min |
| Apr 3, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden | 61 min |
| Apr 3, 12:28 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 6 hr |
| Apr 3, 1:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 63 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 37 min |
| Apr 3, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 44 min |
| Apr 3, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 57 min |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Dent, Shannon | 20 min |
| Apr 3, 1:55 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 65 min |
| Apr 3, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 23 min |
| Apr 3, 2:01 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 42 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 67 min |
| Apr 3, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 34 min |
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 53 min |
| Apr 3, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 65 min |
| Apr 3, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 66 min |
| Apr 3, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 79 min |
| Apr 3, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 15 min |
| Apr 3, 3:15 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 11 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 32 min |
| Apr 3, 3:42 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Apr 3, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.